# SDR ERAA062371

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141LG
- Make and model: Bolkms BO105A
- Aircraft serial: S704
- Engine: Allsn 250C18
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Shield
- Part number: 23062750
- Condition: Cracked
- Location: Nr 1 Nozzle
- Part time: 1,352 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE DUE 1,750 HOUR INSPECTION DUE TO NR 1 AND NR  2 WHEEL CYCLE OUT.   DISCOVERED CONDITION OF NR 1 NOZZLE SHIELD DURING TEARDOWN.  THE DAMAGE STARTS AT THE MISSING MATERIAL TO HALF THE CIRCUMFERENCE OF THE DOME.  CRACK IS LOCATED WHERE THE DOME IS BRAZED TO THE INNER BAND.
